The Annals of Mathematical Statistics

A Lower Bound for the Variance of Some Unbiased Sequential Estimates

D. Blackwell and M. A. Girshick

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 18, Number 2 (1947), 277-280.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730444

Digital Object Identifier
doi:10.1214/aoms/1177730444

Mathematical Reviews number (MathSciNet)
MR20765

Zentralblatt MATH identifier
0032.04401

JSTOR
links.jstor.org

Citation

Blackwell, D.; Girshick, M. A. A Lower Bound for the Variance of Some Unbiased Sequential Estimates. Ann. Math. Statist. 18 (1947), no. 2, 277--280. doi:10.1214/aoms/1177730444. https://projecteuclid.org/euclid.aoms/1177730444


Export citation